# SDR DHL2005780003

- Difficulty date: September 13, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Mains
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VIBRATION FELT ON T/O ROLL, SUSPECT DRAGGING BRAKE.  REJECTED T/O.  INSPECTED BOTH MAIN LANDING GEARS AND RELATED BRAKES AND COMPONENTS AWO NOSE GEAR AND STEERING SYSTEM.  NO DEFECTS NOTED.
